# SDR DALA2021041902272

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 69,129 hours, 25,535 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Inoperative
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 FA IFE VIDEO ALL INOP.  FURTHER INVESTIGATION SMOKE LIGHT ILLUMINTED IN CABINET AND FA REPORTED SMELLING BURNING SMELL THAT RIGHT AFTER IFE TURNING OFF.  KEEP OFF REMINDER IN FLIGHT.  CORRECTIVE ACTION: PERFORMED FIM TASK 44-21-00-811, NO ACTIVE FAULTS.  PERFORM VISUAL INSPECTION ON ACMU, ALL THE COMPONENTS OF IFE IN VCC.  INSPECTED WIRING BEHIND CONTROL PANEL IN VCC NFF.  CHECK TDL AND WIRING FOUND TDL NFF. CHECKED P11 & P37 PANEL CB WHILE IFE WAS ON NNF.  ALL IFE FUNCTIONS OPS CHECK NORMAL. B757 AMM SOP 23-32-00 DOC NO. 1000380 C/W NO GO ODI 2172. CHECKED FWD GALLEY O/H LIGHTS AND BALLAST.  GALLEY OVEN AND COFFEE MAKERS.  NO ISSUE FOUND NO BURNING SMELL OK FOR SVC.
